# SDR USAA2013011800012

- Difficulty date: December 22, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE ON OVERWING EMERGENCY EXIT 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 2.  REPLACED SEGMENT ANGLE ON OVERWING EMERGENCY EXIT 844 IAW EO 5210Y228.
